# SDR SWAA2023031314118

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 16,146 hours, 7,999 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1ENGINE AFT PYLON SUPPORT FITTING CRACKED<[01] COMPLIED WITH EA 23-154-00799 FOR STOP DRILL OF CRACK. REF TTG8Q00JEESY;[02] ADDED CRACK LENGTH OF 0.500' AND NDT REQUIRED TO YES.;[03] EDITED TO ADD TOOLING T016002 S/N WN0011 AND T010052 S/N 161212 PER E40330 VIA EMAIL (ATTACHED);[04] CERTIFIED
